MathSciNet Relay Station
MathSciNet bibliographic data
MR744649 (85f:54084) 54F45 (54B10)
Yajima, Yukinobu On the dimension of limits of inverse systems. Proc. Amer. Math. Soc. 91 (1984), no. 3, 461–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement